| Model Number |
25-449-07-91 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
12/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported during initial surgery a twist drill broke during use.A portion of the twist drill remains implanted.
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified no manufacturing issues, no design issues and/or corrective actions necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.